MathSciNet Relay Station
MathSciNet bibliographic data
MR953165 17B35
Levasseur, T.; Smith, S. P.; Stafford, J. T. The minimal nilpotent orbit, the Joseph ideal, and differential operators. J. Algebra 116 (1988), no. 2, 480–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement